Advances in Differential Equations

Self-similarity and uniqueness of solutions for semilinear reaction-diffusion systems

Lucas C.F. Ferreira and Eder Mateus

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the well posedness of the initial-value problem for a coupled semilinear reaction-diffusion system in Marcinkiewicz spaces $L^{(p_{1}, \infty)}(\Omega)\times L^{(p_{2}, \infty)}(\Omega)$. The exponents $p_{1},p_{2}$ of the initial-value space are chosen to allow the existence of self-similar solutions (when $\Omega=\mathbb{R}^{n}$). As a nontrivial consequence of our coupling-term estimates, we prove the uniqueness of solutions in the scaling invariant class $C([0,\infty);L^{p_{1}}(\Omega)\times L^{p_{2}}(\Omega))$ regardless of their size and sign. We also analyze the asymptotic stability of the solutions, show the existence of a basin of attraction for each self-similar solution and that solutions in $L^{p_{1} }\times L^{p_{2}}$ present a simple long-time behavior.

Article information

Adv. Differential Equations, Volume 15, Number 1/2 (2010), 73-98.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations 35A05 35B 35B40: Asymptotic behavior of solutions


Ferreira, Lucas C.F.; Mateus, Eder. Self-similarity and uniqueness of solutions for semilinear reaction-diffusion systems. Adv. Differential Equations 15 (2010), no. 1/2, 73--98.

Export citation